PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 1 | 87-93
Tytuł artykułu

Continuous mappings with an infinite number of topologically critical points

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the topological φ-category of a pair (M,N) of topological manifolds is infinite if the algebraic φ-category of the pair of fundamental groups (π₁(M),π₁(N)) is infinite. Some immediate consequences of this fact are also pointed out.
Twórcy
  • Faculty of Mathematics, "Babeş-Bolyai" University, Str. Kogălniceanu 1, 3400 Cluj-Napoca, Romania
Bibliografia
  • [1] D. Andrica and C. Pintea, Critical points of vector-valued functions, in: Proceedings of the 24th National Conference on Geometry and Topology, Timişoara 1993.
  • [2] D. Rozpłoch-Nowakowska, Equivariant maps of joins of finite G-sets and an application to critical point theory, Ann. Polon. Math. 56 (1992) 195-211.
  • [3] K. Kawakubo, The Theory of Transformation Groups, Oxford University Press, Oxford, 1991.
  • [4] W. S. Massey, Algebraic Topology: An Introduction, Harcourt, Brace & World, New York, 1967.
  • [5] R. S. Palais and C. L. Terng, Critical Point Theory and Submanifold Geometry, Lecture Notes in Math. 1353, Springer, 1988.
  • [6] F. Takens, The minimal number of critical points of a function on a compact manifold and the Lusternik-Schnirelmann category, Invent. Math. 6 (1968), 197-244.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.